# SDR USAA050977

- Difficulty date: August 5, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Engine: Cfmint CFM565B4
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220400
- Condition: Corroded
- Location: Fr 66-68
- Part time: 13,254 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT, S2, BEAM, .018, .028, .026, CORROSION; LEVEL 1 ASK JA-260-53500, FLOOR SUPPORT BEAM, FR66-68, Y1182 TO Y1292.  DEVECTIVE PART REPLACED WITH IDENTICAL PART NUMBER.  (K)
